# SDR EBVR20160929001

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: General aviation
- Aircraft: N277R
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258693
- Aircraft time: 3,626 hours, 2,333 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bolt
- Part number: 258WS31093
- Part serial: NONE
- Condition: Cracked
- Location: Wing Attach
- Part time: 3,626 hours, 2,333 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH THE MAGNETIC PARTICLE INSPECTION OF THE WING ATTACH BOLTS THE RT FORWARD UPPER BOLT WAS FOUND TO BE CRACKED. THE CRACK WAS FOUND ON THE SHANK JUST BELOW THE THREADS OF THE RETAINING (NON LOAD BEARING) SECTION OF THE SPECIAL BOLT. THE CRACK IS PARALLEL WITH THE THREADS AND RUNS FOR APPROXIMATELY 1/4 THE SHANKS CIRCUMFERENCE. THE BOLT WAS REJECTED AND REPLACED.
